UNIGE document Scientific Article
previous document  unige:7100  next document
add to browser collection
Title

Serotonin syndrome after concomitant treatment with linezolid and citalopram

Authors
Published in Clinical Infectious Diseases. 2003, vol. 36, no. 9, p. 1197
Abstract Linezolid, a new synthetic antimicrobial, is an important weapon against methicillin-resistant Staphylococcus aureus (MRSA). Although there are reports of serotonin syndrome developing after concomitant use of linezolid and the selective serotonin reuptake inhibitor paroxitene, this report concerns a patient receiving citalopram who developed thrombocytopenia, serotonin syndrome, and lactic acidosis and died following long-term linezolid therapy.
Keywords Acetamides/ adverse effectsAcidosis, Lactic/chemically inducedCitalopram/ adverse effectsDrug CombinationsHumansOxazolidinones/ adverse effectsProtein Synthesis Inhibitors/adverse effectsSerotonin Syndrome/ chemically inducedSerotonin Uptake Inhibitors/adverse effectsStaphylococcus aureus/drug effectsThrombocytopenia/chemically induced
Identifiers
PMID: 12715317
Full text
Article - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://www.journals.uchicago.edu/doi/full/10.1086/374558
Structures
Research group Chirurgie orthopédique et traumatologique (98)
Citation
(ISO format)
BERNARD, Louis et al. Serotonin syndrome after concomitant treatment with linezolid and citalopram. In: Clinical Infectious Diseases, 2003, vol. 36, n° 9, p. 1197. https://archive-ouverte.unige.ch/unige:7100

171 hits

1 download

Update

Deposited on : 2010-06-21

Export document
Format :
Citation style :